×

zbMATH — the first resource for mathematics

On the normal bundle of a sphere imbedded in Euclidean space. (English) Zbl 0094.36002

Keywords:
topology
PDF BibTeX XML Cite
Full Text: DOI
References:
[1] P. Alexandroff and H. Hopf, Topologie. Berlin, Julius Springer, 1935. · JFM 61.0602.07
[2] Albrecht Dold, Über fasernweise Homotopieäquivalenz von Faserräumen, Math. Z. 62 (1955), 111 – 136 (German). · Zbl 0064.17403 · doi:10.1007/BF01180627 · doi.org
[3] P. J. Hilton, An introduction to homotopy theory, Cambridge Tracts in Mathematics and Mathematical Physics, no. 43, Cambridge, at the University Press, 1953. · Zbl 0051.40302
[4] M. Kervaire, An interpretation of G. Whitehead’s generalization of H. Hopf’s invariant, Ann. of Math. vol. 69 (1959) pp. 345-364. · Zbl 0088.39205
[5] Jean-Pierre Serre, Homologie singulière des espaces fibrés. Applications, Ann. of Math. (2) 54 (1951), 425 – 505 (French). · Zbl 0045.26003 · doi:10.2307/1969485 · doi.org
[6] René Thom, Espaces fibrés en sphères et carrés de Steenrod, Ann. Sci. Ecole Norm. Sup. (3) 69 (1952), 109 – 182 (French). · Zbl 0049.40001
[7] René Thom, Quelques propriétés globales des variétés différentiables, Comment. Math. Helv. 28 (1954), 17 – 86 (French). · Zbl 0057.15502 · doi:10.1007/BF02566923 · doi.org
[8] J. H. C. Whitehead, On the homotopy type of ANR’s, Bull. Amer. Math. Soc. 54 (1948), 1133 – 1145. · Zbl 0041.31902
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.